# SDR UPS98826665

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FRAME CORRODED AT CAP STALL 1060 L35 36R.  FABBED REPAIR STRAP AND INSTALLED IAW REO 04646.  INSTALLED STRAP IAW 51 1 20D.
